# SDR 2006UALA01746

- Difficulty date: September 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: 69UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 46,401 hours, 17,172 cycles
- Engine: Pwa PW2037
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT MAIN TANK TRANSFERRED INTO CENTER TANK.  CREW REPORTED 400 LBS OF FUEL TRANSFER IN 3 HOURS OF FLIGHT.  WHILE TROUBLESHOOTING, PRESSURIZED MANIFOLD - NO TRANSFER NOTED.  PREVIOUSLY, TROUBLESHOT RH CTR TANK BOOST PUMP PRIMER CK VLV AND FEED CK VLV DUE TO APPARENT BYPASSING OF FUEL AT THE PUMP.  COULD NOT DUPLICATE ANY FUEL TRANSFER ON GND WITH OR WITHOUT PUMPS PRESSURIZED.  PUMPS OFF AND DEFUEL VLVS OPEN TRANSFERS FUEL TO CTR FROM EITHER WING TANK.  DUE TO ITS HISTORY, SUSPECT INTERMITTENT L WING DEFUEL VLV AND CTR FUELING MANIFOLD DRAIN CHECK VLVS TO BE RESPONSIBLE FOR SUCH FUEL TRANSFERS.  REPLACED RH CTR TANK BOOST PUMP PRIMER DISCHARGE CHK VLV.
